Inertial manifolds for retarded second order in time evolution equations in admissible spaces

Volume 108 / 2013

Cung The Anh, Le Van Hieu Annales Polonici Mathematici 108 (2013), 21-42 MSC: Primary 35B40; Secondary 35B42, 49K25, 35K55, 34C30. DOI: 10.4064/ap108-1-3


Using the Lyapunov–Perron method, we prove the existence of an inertial manifold for the process associated to a class of non-autonomous semilinear hyperbolic equations with finite delay, where the linear principal part is positive definite with a discrete spectrum having a sufficiently large distance between some two successive spectral points, and the Lipschitz coefficient of the nonlinear term may depend on time and belongs to some admissible function spaces.


  • Cung The AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
  • Le Van HieuThe Academy of
    Journalism and Communication
    36 Xuan Thuy, Cau Giay
    Hanoi, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image